MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO DISSECT; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO DISSECT; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the shaft shell of the two devices had been peeled off.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the plastic cable sheath had shearing damage.A functional evaluation found that: jaws of device opened and closed without difficulty.Device rotated without difficulty.Dissecting jaws cut test media without difficulty.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the reported condition may occur where an excessive force or leverage is applied to the device while retracting the clevis assembly and the clevis boot is subsequently damaged.This subsequent damage may result in improper retraction and deployment of the jaws during articulation and may cause shearing of the plastic cable sheath.The root cause of the observed damage was found to be due to the device not being used as intended which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO DISSECT
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9872139
Report Number2647580-2020-01056
Device Sequence Number481025
Product Code GET
UDI-Device Identifier20884523000662
UDI-Public20884523000662
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number174213
Device Catalogue Number174213
Device Lot NumberP8K1474X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1